# SDR MASA2015101012465

- Difficulty date: October 10, 2015
- Submitted: October 11, 2015
- Operation: Air carrier
- Aircraft: N950LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15119
- Aircraft time: 12,818 hours, 12,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 14
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 14 RT EMERGENCY EXIT SIGN INOPERATIVE.  MAINTENANCE IS TROUBLESHOOTING.
